Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 203, NWS Blacksburg, VA

September 1, 2018Rockingham County, Stokes County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 1, 2018, 5:32 PM EDT for Rockingham County, Stokes County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2018, 5:32 PM EDT (21:32 UTC)
Expired
Sep 1, 2018, 6:30 PM EDT
In force
58 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rockingham County, NC, Stokes County, NC

The radar

The Roanoke radar (KFCX), 74 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WUUS51 KRNK 012132
SVRRNK
NCC157-169-012230-
/O.NEW.KRNK.SV.W.0203.180901T2132Z-180901T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
532 PM EDT SAT SEP 1 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Eastern Stokes County in north central North Carolina...
  Western Rockingham County in north central North Carolina...

* Until 630 PM EDT

* At 532 PM EDT, severe thunderstorms were located along a line
  extending from Ayersville to Germanton, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Wentworth...
  Mayodan...
  Madison...
  Walnut Cove...
  and Stoneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3626 8024 3630 8030 3644 8017 3654 8005
      3654 8002 3643 7975 3625 7992
TIME...MOT...LOC 2132Z 295DEG 9KT 3648 8001 3627 8023 

HAIL...1.00IN
WIND...60MPH
 
$$

RAB
2 follow-up statements
073 
WWUS51 KRNK 012208
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
608 PM EDT SAT SEP 1 2018

NCC157-169-012230-
/O.CON.KRNK.SV.W.0203.000000T0000Z-180901T2230Z/
Stokes NC-Rockingham NC-
608 PM EDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN STOKES AND SOUTHWESTERN ROCKINGHAM COUNTIES...

At 608 PM EDT, severe thunderstorms were located along a line
extending from Stoneville to near Walnut Cove, moving southeast at 10
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wentworth...
Mayodan...
Madison...
Walnut Cove...
and Stoneville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS, as well as deadly cloud to
ground lightning. For your safety, move to an interior room on the
lowest floor of a sturdy building. Stay away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3626 8019 3637 8022 3641 8006 3647 8002
      3648 7994 3643 7975 3625 7992
TIME...MOT...LOC 2208Z 295DEG 9KT 3644 7991 3623 8013 

HAIL...<.75IN
WIND...60MPH
 
$$

RAB
900 
WWUS51 KRNK 012222
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
622 PM EDT SAT SEP 1 2018

NCC157-169-012232-
/O.EXP.KRNK.SV.W.0203.000000T0000Z-180901T2230Z/
Stokes NC-Rockingham NC-
622 PM EDT SAT SEP 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN STOKES AND SOUTHWESTERN ROCKINGHAM COUNTIES WILL EXPIRE
AT 630 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3626 8019 3637 8022 3641 8006 3647 8002
      3648 7994 3643 7975 3625 7992
TIME...MOT...LOC 2222Z 295DEG 9KT 3643 7987 3622 8009 

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:39 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Sep 1, 3:39 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
339 PM EDT Sat Sep 1 2018

.SYNOPSIS...
High pressure to strengthen across the region through the
weekend into early next week. This will keep warm and humid
conditions in place with mainly afternoon showers and storms
over the next couple of days.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 330 PM EDT Saturday...

Expanded the Flash Flood Watch to include counties along the southwest
Virginia Blue Ridge.

As of 230 PM EDT Saturday...

A weak stationary boundary will linger to the north from
Charlottesville to Richmond tonight. This boundary will be the
focus for more organized deep convection into this evening. With
cool pooling, convergence and a theta-E gradient in the
vicinity of this boundary, the chance for flash flooding is
higher than to the south. Therefore, a flash flood watch is in
effect from Bath to Buckingham counties northward through
midnight. South of this boundary, mountain convection is driven
by diurnal heating and orographical lift. Across the piedmont,
old outflow boundaries and heating are aiding in storm
development. Showers will again be slow moving, but moving, to
the east-northeast with a storm motion of about 10 mph.

Even though ridging aloft is expanding westward over the
region, soundings do not show enough capping to limit strong
pulses storms from forming this afternoon. Wet microburst are
possible with any storm today, but the higher threat will be
flooding.

Upper level ridging will continue to expand westward tonight
with most showers and thunderstorms fading by midnight. Once
showers dissipate, low clouds and fog will engulf the area and
hang around through mid morning.

The center of the upper level ridge move over the region
tomorrow. This should result in more capping, which will limit
the coverage of strong pulse storms. With the scattered nature
of showers and thunderstorms, the area will be allow to heat
again with temperatures ranging from the 80s across the
mountains to lower 90s into the piedmont. Heat index values will
run 5F-10F warmer than the air temperature tomorrow.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 245 PM EDT Saturday...

Will stay with persistence for both probability of
precipitation and temperatures through the period. Mid levels
warm enough Tuesday to limit some of the lift but Bufkit
forecast soundings showing enough surface and low level heating
to overcome the cap. Low threat of severe thunderstorms through
Tuesday but repeated afternoon and evening thunderstorms each
day may lead to localized flooding.

Confidence was average for all elements.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 210 PM EDT Saturday...

Models continued to forecast an anomalously strong upper ridge
Wednesday and Thursday. Ridge starts to flatten and 500MB
heights lower Friday and Saturday. On Saturday backdoor cold
front coming out of the northeast United States may approach the
Mid Atlantic region. ECMWF is slower with this feature than the
GFS. With the front still to the north of the region through
Saturday will maintain persistence of above normal temperatures,
especially overnight lows, and a humid airmass.

Confidence was below average for the position of the back door
front by Saturday and above average for all other elements.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 135 PM EDT Saturday...

Scattered showers and thunderstorms will become more numerous
through the afternoon then fading in the evening. These storms
will be slow moving and tough to time at each site. Will have
predominate FM group as VCTS with tempo moderate showers through
the afternoon. Visibilities/ceilings will drop to sub- MVFR in
heavy showers.

Expecting convection to fade a bit sooner this evening as
support looks less although cant rule out isolated coverage
lingering off residual outflow past midnight. Will again see
patchy mainly valley fog/stratus overnight and in spots that
received earlier heavy rainfall. This will again bring about a
period of sub-VFR into early Sunday morning at KLWB/KBCB and
perhaps KLYH.

Extended Discussion...

Subtropical ridge of high pressure is expected to build over
the Mid Atlantic Region into next week. Increased warming aloft
will lessen the coverage of deep convection, but there will
continue to be at least a daily threat for isolated to scattered
activity...especially over the mountains where cloud build ups
will be most favorable over in the vicinity of the higher
terrain through Sunday afternoon. This occurrence will be tied
to the peak heating part of the day, with little or no activity
otherwise. Should see shower and thunderstorm coverage decrease
to mainly isolated coverage Monday through Wednesday as the
ridge remains parked over the region. Early morning fog within
the river valleys will also be common...restrictions to
visibility limited for a few hours each morning around daybreak.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ014>017-
     020-022>024-032>035-043-045>047.
NC...None.
WV...None.

&&

SYNOPSIS...RCS
NEAR TERM...RCS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...RCS
Hazardous weather outlook, Sep 1, 3:36 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
336 PM EDT Sat Sep 1 2018

VAZ014>017-020-022>024-032>035-043-045>047-021945-
Montgomery-Grayson-Carroll-Floyd-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Campbell-Appomattox-
Buckingham-
336 PM EDT Sat Sep 1 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>004-018>020-VAZ007-009>013-018-019-WVZ042>044-507-508-021945-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Craig-Alleghany VA-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
336 PM EDT Sat Sep 1 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia, west central Virginia
and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Slow moving clusters of showers and thunderstorms may result in
periods of heavy rainfall this afternoon which may produce localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ044-058-059-021945-
Rockingham-Caswell-Pittsylvania-Halifax-Charlotte-
336 PM EDT Sat Sep 1 2018

This Hazardous Weather Outlook is for north central North Carolina
and south central Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Special weather statement, Sep 1, 3:40 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
340 PM EDT SAT SEP 1 2018

NCZ005-012045-
Rockingham-
340 PM EDT SAT SEP 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ROCKINGHAM COUNTY...

Until 445 PM EDT.

At 339 PM EDT, radar indicated strong thunderstorms were located
along a line extending from just east of Reidsville to near
Monroeton.
Movement was southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Wentworth...
Monroeton...
and Haw River State Park.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3625 7974 3625 7985 3626 7985 3642 7974
      3633 7953 3624 7953
TIME...MOT...LOC 1939Z 326DEG 10KT 3636 7971 3627 7977

RAB
Special weather statement, Sep 1, 3:50 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
350 PM EDT SAT SEP 1 2018

VAZ022-033-043-012045-
Henry-Franklin-Roanoke-
350 PM EDT SAT SEP 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ROANOKE...NORTHWESTERN HENRY AND CENTRAL FRANKLIN
COUNTIES...

Until 445 PM EDT.

At 350 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Semora to near Topnot. the storms are
nearly stationary.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Rocky Mount...
Boones Mill...
Bassett...
Sydnorsville...
and Ferrum.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3679 8005 3680 8004 3682 8007 3716 8005
      3722 7979 3671 7983
TIME...MOT...LOC 1950Z 000DEG 0KT 3650 7916 3640 7927

RAB
Special weather statement, Sep 1, 4:04 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
404 PM EDT SAT SEP 1 2018

VAZ045>047-012100-
Buckingham-Campbell-Appomattox-
404 PM EDT SAT SEP 1 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
APPOMATTOX...NORTHEASTERN CAMPBELL AND BUCKINGHAM COUNTIES...

Until 500 PM EDT.

At 404 PM EDT, strong thunderstorms were clustered over Appomattox
National Historic Park, moving east at 10 mph.

Locations impacted include...
Buckingham...
Appomattox...
Dillwyn...
Bent Creek...
and Concord.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3764 7825 3734 7846 3733 7852 3740 7859
      3734 7860 3725 7868 3718 7885 3741 7906
      3750 7895 3754 7882 3761 7882 3764 7879
      3764 7872 3770 7869 3768 7865 3776 7861
      3776 7851 3780 7849 3775 7844 3769 7824
TIME...MOT...LOC 2004Z 251DEG 8KT 3737 7877

AS
Special weather statement, Sep 1, 4:11 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
411 PM EDT SAT SEP 1 2018

VAZ058-059-012115-
Halifax-Charlotte-
411 PM EDT SAT SEP 1 2018

...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...

Until 515 PM EDT.

At 410 PM EDT, Strong thunderstorms were clustered near Saxe, but
covered much of Charlotte County. The storms have shown very little
movement.

Winds in excess of 40 mph and pea size hail are possible with this
storm...as well as torrential rainfall.

Locations impacted include...
South Boston...
Halifax...
Keysville...
Charlotte Court House...
and Clover.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 7849 3681 7856 3669 7903 3689 7906
      3714 7853 3713 7851 3711 7850 3709 7848
      3709 7846 3708 7844
TIME...MOT...LOC 2010Z 250DEG 4KT 3689 7866

RAB
Special weather statement, Sep 1, 4:38 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
438 PM EDT SAT SEP 1 2018

VAZ035-044-045-058-059-012145-
Halifax-Amherst-Campbell-Pittsylvania-Charlotte-
438 PM EDT SAT SEP 1 2018

...CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
CHARLOTTE...CAMPBELL...PITTSYLVANIA...HALIFAX...AND AMHERST
COUNTIES...THE CITY OF DANVILLE AND THE CITY OF LYNCHBURG...

Until 530 PM EDT.

At 434 PM EDT, radar indicated numerous strong thunderstorms within
the indicated counties. Clusters of storms were detected, several of
which were strong producing frequent lightning very heavy rainfall.
The stronger storms are capable of producing strong wind gusts of 45
mph and pea to dime-sized hail. Little movement of the storms was
indicated.

Locations impacted include...
Lynchburg...
Danville...
South Boston...
Altavista...
and Amherst.

This includes The following Locations Liberty University, Danville
Airport, and Lynchburg Airport.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If you are on or near a lake or other body of water, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 3670 7865 3663 7855 3669 7866 3655 7874
      3654 7969 3704 7960 3702 7946 3706 7949
      3739 7923 3745 7927 3747 7918 3751 7934
      3760 7939 3770 7899 3754 7887 3743 7902
      3729 7895 3721 7885 3724 7871 3687 7851
TIME...MOT...LOC 2037Z 312DEG 2KT 3715 7903 3666 7867

RAB
Special weather statement, Sep 1, 5:00 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
500 PM EDT SAT SEP 1 2018

NCZ006-012200-
Caswell-
500 PM EDT SAT SEP 1 2018

...STRONG THUNDERSTORMS WILL AFFECT CASWELL COUNTY...

Until 600 PM EDT.

At 458 PM EDT, strong thunderstorms were impacting two parts of
Caswell County at this hour, one area moving into the northwest near
Pellham and another moving and developing into the southwest part of
the county between Jericho and Camp Springs.  The activity was moving
east at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm. Torrential rainfall and frequent lightning can be expected.

Locations impacted include...
Yanceyville...
Bethel...
Providence...
Jericho...
and Prospect Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3625 7953 3654 7951 3654 7914 3624 7916
TIME...MOT...LOC 2058Z 265DEG 9KT 3628 7948

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:00 PM EDTSpecial Weather StatementRNKWilkes60 min
Aug 31, 11:25 PM EDTAreal Flood AdvisoryRNKRockingham35 min
Aug 31, 11:58 PM EDTFlash Flood WarningRNKRockingham6 hr
Sep 1, 12:16 AM EDTSevere Thunderstorm WarningRNKRockingham, Stokes59 min
Sep 1, 3:26 AM EDTAreal Flood AdvisoryRNKStokes3 hr
Sep 1, 4:05 PM EDTSevere Thunderstorm WarningRNKRockingham55 min
Sep 1, 5:00 PM EDTSpecial Weather StatementRNKCaswell60 min
Sep 1, 5:10 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham65 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.